So i got off the pill on the 7th,
I thought maybe that was the cause but im not sure now.
Anyways, my headache started that night and within the next 4 or 5 days it became a migrain.
My headaches are always on my left side and usually always in one of 2 spots.
Ive had this headache since the 7th.
Went to the er,
they just looked in my eyes and made me pull on there fingers and stuff and gave me morphine and sent me home.
My doctor said it was just migrains when i went in on the 14th.
She gave me a beta blocker.
My headache hasent gone away.
One of my pupils is bigger than the other at times and my left eye gets pressure behind in on and off.
Im really worried that i could have a brain tumor or something.
They dint see any swelling in my eyes but they dint do any exam to look at my brain.
I havent hit my head or anything.
I dont know what to do, im really worried.
I dont know if this could really be hormonal or what.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.